On the boundedness of a generalized fractional integral on generalized Morrey spaces
AbstractIn this paper we extend Nakai's result on the boundedness of a generalized fractional integral operator from a generalized Morrey space to another generalized Morrey or Campanato space.
K. Kurata, S. Nisigaki and S. Sugano, Boundedness of integral operators on generalized Morrey spaces and its application to Schrodinger operators, Proc. Amer. Math. Soc 128(1999), 1125-1134.
E. Nakai, Hardy-Littlewood maximal operator, Singular integral operators, and the Riesz potentials on generalized Morrey spaces, Math. Nachr. 166(1994), 95-103
E. Nakai, On generalized fractional integrals, Proceedings of the International Conference on Mathematical Analysis and比s Applications 2000 (Kaohsiung, Taiwan), Taiwanese J Math. 5(2001), 587-602.
E. Nakai, On generalized fractional integrals on the weak Orlicz spaces, BMO$_phi$, the Morrey sapces and the Campanato spaces, Proceedings of the Conference on Function Spaces, Interpolation Theory and related topics in honour of Jaak Peetre on扣s 65th birthday, Lund University Sweden, to appear.
How to Cite
Copyright (c) 2021 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.